# SDR SIMA20130730005

- Difficulty date: July 30, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,234 hours, 20,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 6 FLOOR PROXIMITY LIGHT STRIP HAS A BROKEN WIRE.  R & R LT NR 6 FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
